Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An algebraic approach to the topological degree of a smooth map


Author: David Eisenbud
Journal: Bull. Amer. Math. Soc. 84 (1978), 751-764
MSC (1970): Primary 55C25, 14B99; Secondary 10C05, 13B15, 26A93
MathSciNet review: 0494226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C25, 14B99, 10C05, 13B15, 26A93

Retrieve articles in all journals with MSC (1970): 55C25, 14B99, 10C05, 13B15, 26A93


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14509-1
PII: S 0002-9904(1978)14509-1